Nagoya Mathematical Journal

A generalization of a theorem of Marotto

Masahiro Kurata and Kenichi Shiraiwa

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 82 (1981), 83-97.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118786387

Mathematical Reviews number (MathSciNet)
MR0618809

Zentralblatt MATH identifier
0424.58019

Subjects
Primary: 58F13
Secondary: 26B99: None of the above, but in this section

Citation

Shiraiwa, Kenichi; Kurata, Masahiro. A generalization of a theorem of Marotto. Nagoya Math. J. 82 (1981), 83--97. https://projecteuclid.org/euclid.nmj/1118786387


Export citation

References

  • [1] P. Hartman, Ordinary differential equations, John Wiley and Sons, Inc. (1964), p. 245, Lemma 8.1.
  • [2] M. Kurata, Hartman's theorem for hyperbolic sets, Nagoya Math. J., 67 (1977), 41-52.
  • [3] T. Y. Li and J. A. Yorke, Period three implies chaos, Amer. Math. Monthly, 82 (1975), 985-992.
  • [4] F. R. Marotto, Snap-back repellers imply chaos in Rn, J. Math. Analysis and Appl., 63 (1978), 199-223.
  • [5] J. Palis, On Morse-Smale dynamical systems, Topology, 8 (1969), 385-404.
  • [6] S. Smale, Diffeomorphisms with many periodic points, Differential and Combi- natorial Topology, Princeton University Press (1965), 63-80. Department of Mathematics College of General Education Nagoya University Department of Mathematics Nagoya Institute of Technology